SOLVING INFINITE FUZZY RELATION EQUATIONS ON A COMPLETE BROUWERIAN LATTICE
by: Bih-Sheue Shieh Page: 95 - 112 Advances in Fuzzy Sets and Systems Volume 17, Issue 2, Pages 95 - 112 (June 2014) Downloads: 331 Views: 677
CLASSES OF CONDITIONAL PROBABILITY ON MV-ALGEBRA
by: B. Onoghojobi and N. P. Olewuezi Page: 113 - 121 Advances in Fuzzy Sets and Systems Volume 17, Issue 2, Pages 113 - 121 (June 2014) Downloads: 327 Views: 1009
MEAN AND VARIANCE OF NON-NORMAL FUZZY NUMBERS AND FUZZY QUANTITIES
by: Michele Lalla and Nicoletta Pacchiarotti Page: 123 - 154 Advances in Fuzzy Sets and Systems Volume 17, Issue 2, Pages 123 - 154 (June 2014) Downloads: 367 Views: 1081
SIMPLE EXPONENTIAL STABILITY CRITERION AND GUARANTEED DOMAIN OF ATTRACTION FOR A CLASS OF UNCERTAIN T-S FUZZY TIME-VARYING SYSTEMS
by: Yeong-Jeu Sun Page: 155 - 169 Advances in Fuzzy Sets and Systems Volume 17, Issue 2, Pages 155 - 169 (June 2014) Downloads: 315 Views: 949
TYPE 1 AND FULL TYPE 2 FUZZY SYSTEM MODELING
by: I. Burhan Türkşen Page: 171 - 188 Advances in Fuzzy Sets and Systems Volume 17, Issue 2, Pages 171 - 188 (June 2014) Downloads: 302 Views: 711